Tuesday, July 16, 2013

Day 563...Year 2

So tonight I finally decided to read about the two happy pills I am taking, one in the morning and one at night and I believe I have come to the conclusion that I need to stop taking the morning one... Don't worry I will see my Doctor before taking myself off...

The reasons are that I am experiencing side effects from it and I don't believe I have had any real change since adding this new pill...

Since taking this new medicine I have developed a dry mouth condition, which worsens over night... My sleep has been awful... I don't wake up feeling rested anymore... I have been suffering from head aches on a pretty regular basis, it's not always the weather that is causing it... I have been having minor dizzy spells off and on... But probably the biggest thing is that I have gained back almost all of the of the weight I had lost... I know I have splurged now and then but I have become more active in the last few weeks and I am being more mindful of my food intake, but the scale has actually gone up instead of down and it worries me...

So tomorrow I will be calling and making a doctors appointment, because I just can't stand this anymore... I know if can get my weight under control, I know other parts of my life will also get under control...

I don't want to look this way anymore...
Musicsongbird